| Model Number |
419678 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Device Overstimulation of Tissue (1991)
| Date of Event |
08/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: dtmb1d1 crt-d; implant date (b)(6) 2022; 694265 lead; implant date (b)(6) 2000.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced extracardiac stimulation from the left ventricular (lv) lead.A month later during an office visit, the patient reported symptoms that sound like diaphragmatic stimulation.The symptoms were reproduced by increasing the lv lead output.The lv lead was reprogrammed and remains in use.The patient is a participant in a clinical study.No further patient complications have been reported as a result of this event.